Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 8, NWS Green Bay, WI

January 22, 2015

NWS Green Bay, WI issued this small craft advisory at Jan 22, 2015, 3:59 AM CST. It took effect at Jan 23, 2015, 12:00 AM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jan 22, 2015, 3:59 AM CST (09:59 UTC)
In effect from
Jan 23, 2015, 12:00 AM CST
Expired
Jan 23, 2015, 9:00 PM CST
In force
21 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

111 
WHUS73 KGRB 220959
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
359 AM CST THU JAN 22 2015

...INCREASING SOUTHWEST WINDS AND BUILDING WAVES EXPECTED TONIGHT...

.BRISK SOUTHWEST WINDS WILL DEVELOP TONIGHT AND CONTINUE THROUGH
FRIDAY. THIS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET LATE TONIGHT
THROUGH FRIDAY EVENING.

LMZ541>543-221800-
/O.NEW.KGRB.SC.Y.0008.150123T0600Z-150124T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
359 AM CST THU JAN 22 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT CST FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT CST FRIDAY NIGHT. 

* SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS BY MIDNIGHT
  TONIGHT...THEN CONTINUE THROUGH FRIDAY.

* WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT...AND PERSIST
  INTO FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
7 follow-up statements
897 
WHUS73 KGRB 221508
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
908 AM CST THU JAN 22 2015

...INCREASING SOUTHWEST WINDS AND BUILDING WAVES EXPECTED
TONIGHT...

.BRISK SOUTHWEST WINDS WILL DEVELOP TONIGHT AND CONTINUE THROUGH
FRIDAY. THIS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET LATE
TONIGHT THROUGH FRIDAY EVENING.

LMZ541>543-222315-
/O.CON.KGRB.SC.Y.0008.150123T0600Z-150124T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
908 AM CST THU JAN 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO MIDNIGHT CST FRIDAY NIGHT...

* SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS BY MIDNIGHT 
  TONIGHT...THEN CONTINUE THROUGH FRIDAY. 

* WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT...AND PERSIST INTO
  FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
588 
WHUS73 KGRB 222135
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CST THU JAN 22 2015

...INCREASING SOUTHWEST WINDS AND BUILDING WAVES EXPECTED
TONIGHT...

.BRISK SOUTHWEST WINDS WILL DEVELOP TONIGHT AND CONTINUE THROUGH
FRIDAY. THIS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET LATE
TONIGHT THROUGH FRIDAY EVENING.

LMZ541>543-230545-
/O.CON.KGRB.SC.Y.0008.150123T0600Z-150124T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
335 PM CST THU JAN 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO MIDNIGHT CST FRIDAY NIGHT...

* SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS BY MIDNIGHT 
  TONIGHT...THEN CONTINUE THROUGH FRIDAY. 

* WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT...AND PERSIST 
  INTO FRIDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
417 
WHUS73 KGRB 230306
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
906 PM CST THU JAN 22 2015

...INCREASING SOUTHWEST WINDS AND BUILDING WAVES EXPECTED
 LATE TONIGHT...

.BRISK SOUTHWEST WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH
FRIDAY. THIS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET LATE
TONIGHT THROUGH FRIDAY EVENING.

LMZ541>543-231115-
/O.CON.KGRB.SC.Y.0008.150123T0600Z-150124T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
906 PM CST THU JAN 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY NIGHT...

* SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS BY MIDNIGHT 
  TONIGHT...THEN CONTINUE THROUGH FRIDAY. 

* WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT...AND PERSIST 
  INTO FRIDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
407 
WHUS73 KGRB 231022
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
422 AM CST FRI JAN 23 2015

...GUSTY SOUTHWEST WINDS AND HIGH WAVES EXPECTED TODAY AND EARLY
TONIGHT...

.BRISK SOUTHWEST WINDS AND HIGH WAVES WILL POSE A HAZARD TO
SMALL CRAFT ON LAKE MICHIGAN THROUGH THIS EVENING.

LMZ541>543-231830-
/O.CON.KGRB.SC.Y.0008.000000T0000Z-150124T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
422 AM CST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* SOUTHWEST WINDS 15 TO 25 KTS WITH OCCASIONAL GUSTS TO 30 KTS
  WILL CONTINUE TODAY...THEN VEER WEST AND DIMINISH TO 10 TO 15
  KTS BY EVENING.

* WAVE HEIGHTS WILL BE 3 TO 5 FT TODAY AND EARLY TONIGHT. THE
  HIGHEST WAVES WILL OCCUR TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
272 
WHUS73 KGRB 231721
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1121 AM CST FRI JAN 23 2015

...GUSTY SOUTHWEST WINDS AND HIGH WAVES EXPECTED TODAY AND EARLY
TONIGHT...

.BRISK SOUTHWEST WINDS AND HIGH WAVES WILL POSE A HAZARD TO SMALL
CRAFT ON LAKE MICHIGAN THROUGH THIS EVENING.

LMZ541>543-240130-
/O.CON.KGRB.SC.Y.0008.000000T0000Z-150124T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1121 AM CST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* SOUTHWEST WINDS TO 30 KTS WILL CONTINUE TODAY...THEN VEER WEST
  AND DIMINISH TO 10 TO 15 KTS BY EVENING.

* WAVE HEIGHTS WILL BE 4 TO 7 FT TODAY AND DECREASE TO 3 TO 5 FT
  EARLY TONIGHT. THE HIGHEST WAVES WILL OCCUR TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MG/ML
717 
WHUS73 KGRB 232115
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
315 PM CST FRI JAN 23 2015

...GUSTY SOUTHWEST WINDS AND HIGH WAVES INTO THIS EVENING...

.BRISK SOUTHWEST WINDS AND HIGH WAVES WILL POSE A HAZARD TO SMALL
CRAFT ON LAKE MICHIGAN THROUGH THIS EVENING.

LMZ541>543-240300-
/O.EXT.KGRB.SC.Y.0008.000000T0000Z-150124T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
315 PM CST FRI JAN 23 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* SOUTHWEST WINDS TO 10 TO 20 KTS WILL CONTINUE INTO EARLY
  EVENING...THEN VEER WEST AND DIMINISH TO 10 TO 15 KTS.

* WAVE HEIGHTS WILL BE 3 TO 5 FT THIS EVENING BEFORE SUBSIDING TO
  1 TO 3 FEET LATE TONIGHT. THE HIGHEST WAVES WILL OCCUR TOWARD
  OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
437 
WHUS73 KGRB 240322
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
922 PM CST FRI JAN 23 2015

...HAZARDOUS WIND AND WAVE CONDITIONS ON LAKE MICHIGAN HAVE DIMINISHED...

.WINDS HAVE BECOME MORE WESTERLY AND DIMINISHED THIS
EVENING.

LMZ541>543-240430-
/O.EXP.KGRB.SC.Y.0008.000000T0000Z-150124T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
922 PM CST FRI JAN 23 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THOUGH A COUPLE
GUSTY SPOTS INTO THE MID TEENS HAVE BEEN REPORTED ALONG THE
LAKESHORE...WINDS HAVE LARGELY DIMINISHED SIGNIFICANTLY. THESE
LIGHTER WINDS WILL ALSO ALLOW WAVES TO CONTINUE TO SUBSIDE THROUGH
THE NIGHT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 22, 3:48 AM CST, 11 minutes earlier.

Area forecast discussion, Jan 22, 3:48 AM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
348 AM CST THU JAN 22 2015

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND FRIDAY
ISSUED AT 347 AM CST THU JAN 22 2015

SKY COVER AND TEMPERATURES TODAY AND TONIGHT...AND PCPN TRENDS AND
TYPE ON FRIDAY...ARE THE MAIN FCST CONCERNS.

STRATOCUMULUS CLOUDS COVERED MOST OF THE FORECAST AREA EARLY THIS
MORNING. A SFC RIDGE WAS SITUATED FROM THE MN ARROWHEAD SWWD INTO
THE CENTRAL PLAINS. PARTIAL CLEARING WAS NOTED NEAR THE RIDGE
AXIS IN MN.

MODELS ARE FAIRLY AGGRESSIVE WITH LOW-LEVEL DRYING OVER NORTHERN WI
THIS MORNING...AS THE SFC RIDGE BUILDS INTO THE REGION AND THE H8
THERMAL TROF SHIFTS EAST. HOWEVER...SATELLITE SHOWS SEVERAL LARGE
PATCHES OF LOW CLOUDS UPSTREAM...SO WIDESPREAD CLEARING SEEMS
UNLIKELY. BASED ON SATL AND COORD WITH NEIGHBORING OFFICES...HAVE
GONE WITH A MORE GRADUAL CLEARING TREND DURING THE DAY. HIGH TEMPS
SHOULD REACH 25 TO 30 DEGREES IN MOST PLACES...BUT MAY NEED TO BE
RAISED A FEW DEGREES IF MORE SUBSTANTIAL CLEARING OCCURS.

WAA WILL BRING AN INCREASE IN CLOUDS TO NORTHERN WI DURING THE LATE
EVENING AND OVERNIGHT...BUT PCPN SHOULD REMAIN NORTH OF THE REGION
UNTIL FRIDAY MORNING. MOST PLACES SHOULD HAVE LOW TEMPS IN THE
UPPER TEENS AND LOWER 20S TONIGHT.

AN UPPER TROF...RRQ OF AN UPPER LEVEL JET STREAK AND WEAK COLD
FRONT WILL BRING A CHANCE OF PCPN TO THE REGION ON FRIDAY. MODELS
HAVE SOME DIFFERENCES IN MOISTURE TRENDS...BUT GENERALLY AGREE
THAT THE HIGHEST QPF WILL OCCUR OVER NC/NE WI. MODELS ALSO SHOW
A WEAK WARM LAYER (0 TO +2 C)...WHICH IS MOST PRONOUNCED AND A BIT
WARMER ON THE NAM MODEL. MOST LIKELY PCPN TYPES WOULD APPEAR TO BE
SNOW/SLEET AT THIS TIME. WARM LAYER DOES NOT LOOK LIKE IT WILL BE
WARM ENOUGH FOR FZRA...THROUGH FZDZ COULD DEVELOP AS THE MOISTURE
LAYER SHALLOWS OUT TOWARD THE END OF THE EVENT. HAVE DECIDED NOT
TO MENTION ANY RAIN...EVEN WITH TEMPS IN THE 35-37 RANGE IN
NE/EC WI...AS LOW-LEVEL WET BULB TEMPS ARE EXPECTED TO REMAIN BLO
FREEZING.

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY
ISSUED AT 347 AM CST THU JAN 22 2015

500MB RIDGE ACROSS THE WESTERN UNITED STATES AND EAST COAST TROUGH
WILL DOMINATE THE WEATHER PATTERN DURING THE PERIOD. RIDGE AXIS
FAR ENOUGH EAST ACROSS THE WESTERN UNITED STATES...AND SPLIT FLOW
OVER THE EASTERN UNITED STATES WILL KEEP THE TRUE ARCTIC AIR
BOTTLED UP EARLY IN THE PERIOD. THERE IS SOME INDICATIONS THAT
RIDGE WILL RETROGRADE WHILE EAST COAST TROUGH DEEPENS WHICH SHOULD
OPEN THE DOOR FOR THE TRUE ARCTIC AIR TO PLUNGE SOUTHWARD INTO THE
AREA LATE NEXT WEEK INTO THE FOLLOWING WEEKEND.

FOR FRIDAY NIGHT...UPPER LEVEL DISTURBANCE AND COLD FRONT WILL MOVE
ACROSS THE REGION FRIDAY EVENING. PRECIPITATION TYPE ISSUES STILL
PROBLEMATIC ACROSS THE AREA DUE TO LOW LEVEL THERMAL PROFILES AND
MOISTURE CONCERNS AT MID LEVELS. WENT WITH THE PREVAILING TWO PRECIP
TYPES FRIDAY EVENING. WENT WITH A CHANCE OF LIGHT SNOW OR LIGHT FREEZING
DRIZZLE FRIDAY EVENING. MODELS HAVE TRENDED TO COLD AHEAD OF THESE FRONTS
OF LATE...SO COULD NOT RULE OUT SOME LIQUID PRECIPITATION FOR THE FIRST
FEW HOURS FRIDAY EVENING. DID COORDINATE PRECIPITATION TYPES WITH
THE SHORT TERM FORECASTER. AFTER MIDNIGHT...DRY CONDITIONS SHOULD
PREVAIL ACROSS MUCH OF THE REGION EXCEPT OVER THE FAR NORTH WHERE
LAKE EFFECT SNOW SHOWERS WILL LINGER IN SATURDAY. ABOVE NORMAL
TEMPERATURES WILL CONTINUE SATURDAY INTO SUNDAY BEFORE TEMPERATURES
RETURN CLOSER TO NORMAL EARLY NEXT WEEK.

NEXT AND MAYBE POTENT CLIPPER SYSTEM WILL AFFECT THE REGION SATURDAY
NIGHT INTO SUNDAY. AXIS OF HEAVIEST SNOWFALL PROBLEMATIC AS ALL
THE MODELS EXCEPT ECMWF ARE MUCH FURTHER NORTH. FOR EXAMPLE...GFS
WOULD GIVE NORTHERN WISCONSIN 2 TO 4 INCHES OF SNOW...WHILE ECMWF
WOULD SUGGEST LITTLE OR NO SNOW. PERUSAL OF WPC SNOW GRAPHICS AND
TRENDS OF THE LAST SEVERAL CLIPPER SYSTEMS...TRENDED TOWARDS A
COMPROMISE BETWEEN THE ECMWF AND THE CANADIAN/GFS/WRF SOLUTIONS.
LATER SHIFTS WILL BE BETTER ABLE TO PINPOINT SNOWFALL AMOUNTS.

TEMPERATURES SHOULD RETURN CLOSER TO NORMAL SUNDAY NIGHT INTO
EARLY NEXT WEEK. CLIPPER SYSTEM THAT MAY PASS TO THE NORTH OF THE
AREA DURING THE MIDDLE OF NEXT WEEK COULD BRING ABOVE NORMAL
TEMPERATURES TO THE AREA WEDNESDAY. 00Z ECMWF TONIGHT WOULD
SUGGEST A SURGE OF ARCTIC AIR NEXT FRIDAY (JAN 30) INTO THE
FOLLOWING WEEKEND.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1011 PM CST WED JAN 21 2015

DRIER AIR THAT WAS OVER FAR NE WI MANAGED TO WORK FARTHER INLAND
THAN ORIGINALLY EXPECTED AND THIS HAD ALLOWED CIGS TO BECOME VFR
OVER ERN WI THIS EVENING. SATL IMAGERY INDICATED THAT MORE LOW
CLOUDS WERE SINKING SEWD OVER THE STATE...THUS ANTICIPATE CIGS TO
RETURN TO MVFR CONDITIONS OVRNGT AND CONT INTO THU MORNING. THERE
REMAINS SOME QUESTION AS TO HOW MUCH DRY AIR ARRIVES ON THU WITH A
WEAK SFC RDG SLIDING ACROSS THE REGION. SOME MODELS TRAP THE LOW-
LEVEL MOISTURE BELOW AN INVERSION...WHILE OTHERS ALLOW MIXING TO
SCOUR OUT THE LOW CLOUDS. BASED ON CURRENT OBS UPSTREAM UNDER THE
RDG...STILL BELIEVE THAT VFR CONDITIONS WL RETURN AROUND MIDDAY
AND CONT THRU THE REST OF DAYLIGHT HOURS. MID AND HI CLOUDS ARE
FCST TO GRADUALLY INCREASE HEADED INTO THU NGT AHEAD OF A CDFNT.
FOR NOW...IT APPEARS VFR CONDITIONS WOULD PERSIST THRU 06Z FRI.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......ECKBERG
AVIATION.......AK
Hazardous weather outlook, Jan 21, 3:17 PM CST, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
317 PM CST WED JAN 21 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-222130-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
317 PM CST WED JAN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

ACCUMULATING SNOW MAY CAUSE HAZARDOUS TRAVEL CONDITIONS TO
DEVELOP LATE SATURDAY INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-222130-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
317 PM CST WED JAN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

RDM/MG

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.